Previous |  Up |  Next

Article

References:
[1] C. C. Chang: Algebraic analysis of many-valued logics. Trans. Amer. Math. Soc. 88 (1958), 467–490. MR 0094302 | Zbl 0084.00704
[2] R. Cignoli: Complete and atomic algebras of the infinite valued Łukasiewicz logic. Studia Logica 50 (1991), 375–384. MR 1170180 | Zbl 0753.03026
[3] P. Conrad: $K$-radical classes of lattice ordered groups. Proc. Conf. Carbondale, Lecture Notes Math. 848, 1981, pp. 186–207. MR 0613186 | Zbl 0455.06010
[4] M. Darnel: Closure operations on radicals of lattice ordered groups. Czechoslovak Math. J. 37(112) (1987), 51–64. MR 0875127
[5] D. Gluschankof: Cyclic ordered groups and $MV$-algebras. Czechoslovak Math. J. 43(118) (1993), 249–263. MR 1211747 | Zbl 0795.06015
[6] J. Jakubík: Radical mappings and radical classes of lattice ordered groups. Symposia Math. 21, Academic Press, New York-London, 1977, pp. 451–477. MR 0491397
[7] J. Jakubík: Products of radical classes of lattice ordered groups. Acta Math. Univ. Comenianae 39 (1980), 31–41. MR 0619260
[8] J. Jakubík: On $K$-radicals of lattice ordered groups. Czechoslovak Math. J. 33(108) (1983), 149–163. MR 0687428
[9] J. Jakubík: Direct product decompositions of $MV$-algebras. Czechoslovak Math. J. 44(119) (1994), 725–739. MR 1295146
[10] J. Jakubík: On complete $MV$-algebras. Czechoslovak Math. J. 45(120) (1995), 473–480. MR 1344513
[11] J. Jakubík: On archimedean $MV$-algebras. Czechoslovak Math. J. 48(123) (1998), 575–582. MR 1637871
[12] J. Jakubík: Radical classes of generalized Boolean algebras. Czechoslovak Math. J. 48(123) (1998), 253–268. MR 1624315
[13] N. Ya. Medvedev: On the lattice of radicals of a finitely generated $\ell $-group. Math. Slovaca 33 (1983), 185–188. (Russian) MR 0699088
[14] D. Mundici: Interpretation of $AFC^*$-algebras in Łukasiewicz sentential calculus. Journ. Functional Anal. 65 (1986), 15–63. MR 0819173
[15] Dao-Rong Ton: Product radical classes of $\ell $-groups. Czechoslovak Math. J. 43(108) (1992), 129–142. MR 1152176
Partner of
EuDML logo